Generalization of Eichler's theorem in the theory of quaternary quadratic forms
Doklady Akademii Nauk, Tome 141 (1961) no. 1, pp. 9-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_1_a0,
author = {A. N. Andrianov},
title = {Generalization of {Eichler's} theorem in the theory of quaternary quadratic forms},
journal = {Doklady Akademii Nauk},
pages = {9--12},
year = {1961},
volume = {141},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a0/}
}
A. N. Andrianov. Generalization of Eichler's theorem in the theory of quaternary quadratic forms. Doklady Akademii Nauk, Tome 141 (1961) no. 1, pp. 9-12. http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a0/